# SDR AALA20120109TUL03

- Difficulty date: January 9, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- Aircraft time: 67,847 hours, 35,682 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAMB BEAM STATIONS 1155 TO 1212 CORRODED.  INSTALLED REPAIR DOUBLER PER AARD 53-10-00-3.
